# SDR DL757960462

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114N3002120A
- Condition: Dented
- Location: Nr 6 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, NR 6 SLAT T/E WEDGE WAS FOUND DENTED.  REPLACED WEDGE PER SRM 57-43-02.
